MathSciNet Relay Station
MathSciNet bibliographic data
MR2163751 (2006g:46012) 46B07 (05C10 05C85 46E30 51K05 52A21 54C25 68W25)
Lee, James R.; Mendel, Manor; Naor, Assaf Metric structures in $L\sb 1$: dimension, snowflakes, and average distortion. European J. Combin. 26 (2005), no. 8, 1180–1190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement